# SDR 29GA2015112600001

- Difficulty date: November 25, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 32,296 hours, 36,063 cycles
- Engine: Ge CT7TP*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Brace
- Condition: Separated
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AIR STAIR DOOR BRACE SEPARATED, UNABLE TO CLOSE THE DOOR.  RE-INSERTED PLUNGER INTO EXTENSION BRACES AS REQUIRED, OPS CHECK GOOD.
